Research

Stable spatial plasmon solitons in a dielectric-metal-dielectric geometry with gain and loss


Reference:

Marini, A., Skryabin, D. V. and Malomed, B., 2011. Stable spatial plasmon solitons in a dielectric-metal-dielectric geometry with gain and loss. Optics Express, 19 (7), pp. 6616-6622.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1364/OE.19.006616

Abstract

Using a combination of numerical and analytical techniques we demonstrate that a metal stripe surrounded by the active and passive dielectrics supports propagation of stable spatial surface-plasmon solitons. Our analytical methods include the multiple scale reduction of the Maxwell's equations to the coupled Ginzburg-Landau system, and the soliton perturbation theory developed in the framework of the latter.

Details

Item Type Articles
CreatorsMarini, A., Skryabin, D. V. and Malomed, B.
DOI10.1364/OE.19.006616
DepartmentsFaculty of Science > Physics
Research CentresCentre for Photonics and Photonic Materials
RefereedYes
StatusPublished
ID Code23517

Export

Actions (login required)

View Item